Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Ciprodar interact with Canesten?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 15908 Questions

default
Posted on Mon, 6 Mar 2017 in Women's Health
Question: Hello, I have a yeast infection and a bladder infection at the same time. I am taking Ciprodar for the bladder infection but don't know if it is safe to use canesten 1 at the same time or if I should wait.
doctor
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer:
no known interactions

Detailed Answer:
HI, thanks for using healthcare magic

Ciprodar is a trade name for the medication ciprofloxacin and canesten is the trade name for clotrimazole.

There are no known interactions between these two medications.

Antibiotics can cause or worsen yeast infections because they affect the normal flora in the vaginal area.

I hope this helps feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Yeast infections

doctor1 MD

What do you think of marinol for nerve pain? I m trying increasing my dose of gabapentin and haven t noticed a difference. I m up to 300 mg 3x/day. Also a fentanyl patch 50 mcg per hour every three days. My history is somewhat complex. In 2008 I ended up with a yeast infection on my spinal cord, cauda equina syndrome, among other things. My spinal cord was debrided twice during a four month hospital stay, I nearly died twice. Seven months later I underwent spinal fusion, T8-S1, with instrumentation. Hence the pain. I also take tizanidine and baclofen to prevent spasms. I already had some nerve pain but it is much worse. I had just never heard of this drug in my vast medical experience since 2008, but I did smoke pot in college (1973-77) I can t walk and am in a wheelchair, but not a motorized one. Have you seen the OLD people in those commercials? Thank you for your time. Sincerely, Luanne Thomas

doctor1 MD

I had a yeast Infection caused by antibiotics (Cephalexin 500 MG Capsule), because of this I was prescribed Fluconazole oral 200 MG Tablet. I took the tablet yesterday and now it seems I m spotting? I had my period at the beginning of this month. Is this a side effect I should be worried about?

doctor1 MD

i take care of a 83 old woman with advanced Alzheimer . She is on 4/th round of antibiotics for a U.T.I. ,has developed a yeast infection and diarrhea .. As of last night add severe diaper rash too.A little while ago while changing her and applying desitine I notice ,inside the vagina seems to have a bulbous looking gray mass . What to do was at Dr. office Monday does this warrant an emergency room visit ? Or what could I do to make her more comfortable?

doctor1 MD

Hi, I m 20 years old, and I m experiencing itchy vaginal lips and cloudy urine for the past few days. Last week, I was on an antibiotic for my skin, so maybe it s related to that? I thought it could be a yeast infection, but it doesn t burn or cause pain when i urinate. Also, I ve been really tired the past few days, so maybe that s related?

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have recurring yeast infection. How do I know it's a yeast infection? I feel a need to go to the bathroom frequently. Sometime it burns. No didcharge and Monostat seems to take care of it but I don't like to take that frequently. it's probably...

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...